# SDR ISHA077179

- Difficulty date: November 19, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N67GE
- Make and model: Snias AS350D
- Aircraft serial: 1604
- Aircraft time: 3,243 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear
- Part number: 350A33100121
- Part serial: ZF1353
- Condition: Defective
- Location: T/R Gearbox
- Part time: 3,243 hours
- Component: T/R Gearbox, 350A33020005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTED BY NAMPA VALLEY HELICOPTERS DUE TO PITTING AND UNABLE TO ESTABLISH STATIC GEAR PATTERN REPLACED WITH EXCHANGE ASSY.
